Jump to content
Important Survey - Please Participate ×

xanax the awful tablet


[pa...]

Recommended Posts

Patch here,am still withdrawing. am walking holding on to  fmy husbandfor about 20 steps.started suppleme nts.All I want is to  get my speech and waalk back.Taper went from july to November with nothing else.When does it end.All the best,Patch
Link to comment
Share on other sites

Patch here,am still withdrawing. am walking holding on to  fmy husbandfor about 20 steps.started suppleme nts.All I want is to  get my speech and waalk back.Taper went from july to November with nothing else.When does it end.All the best,Patch

 

Hi patch,

 

I'm sorry you are having such a rough time with your withdrawal. I see in your introductions you have said that all tests are clear and you are wondering if

 

physical therapy might help. If it were me, I would ask my doctor if they could set me up with some kind of physical therapy. Have you talked to your

 

doctor about the supplements you are taking to see if they are okay to take? We're here to support you through your withdrawal symptoms patch, I

 

just wonder if there is more your doctor can help you with. I'm glad your husband is helping you with this as well. We're here for you.

Link to comment
Share on other sites

Hi patch,

 

I see you went into a coma after Epilim...what do your doctors say about all this?  Did they deterimine the Epilim caused you to go into a coma?  Did they give you any kind of a prognosis upon your release from the hospital?

Link to comment
Share on other sites

×
×
  • Create New...